Share This Article:

On the Growth and Polynomial Coefficients of Entire Series

Full-Text HTML Download Download as PDF (Size:233KB) PP. 1124-1128
DOI: 10.4236/am.2011.29155    3,620 Downloads   6,532 Views Citations


In this paper we have generalized some results of Rahman [1] by considering the maximum of |f(z)| over a certain lemniscate instead of considering the maximum of|f(z)|, for |z|=r and obtain the analogous results for the entire function |f(z)|=Σpk(z) [q(z)]k-1 where q(z) is a polynomial of degree m and pk(z)is of degree m-1. Moreover, we have obtained some inequalities on the lover order, type and lower type in terms of polynomial coefficients.

Cite this paper

H. Khan and R. Ali, "On the Growth and Polynomial Coefficients of Entire Series," Applied Mathematics, Vol. 2 No. 9, 2011, pp. 1124-1128. doi: 10.4236/am.2011.29155.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.